| Model Number |
7580 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that shaft break occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.00mm x 12mm maverick balloon catheter was advanced for dilatation.However, it was noted that the delivery shaft fractured.The procedure was completed with another of the same device.There were no patient complications nor injuries reported, and the patient status was stable.
Event or Problem Description
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Device evaluated by mfr.: returned product consisted of a maverick 2mr balloon catheter.Media is attached in complaint record.Visual inspection revealed that at 73.5cm from the strain relief, the hypotube was separated.There were numerous hypotube kinks to the device.Microscopic inspection revealed no further damage or irregularity.There is contrast present in the inflation lumen and the balloon was tightly folded.Both depict a portion of a device with a separation and a kink near the separation.Media confirms the reported break and aligns with the separation found in analysis.